# SDR ANCF200600011

- Difficulty date: February 21, 2006
- Submitted: February 23, 2006
- Operation: Air carrier
- Aircraft: N506NA
- Make and model: Boeing 757236
- Aircraft serial: 24771
- Aircraft time: 41,447 hours, 16,389 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Unknown
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RETURNED TO GATE, SMOKE WAS DETECTED IN THE PASSENGER CABIN.  AS PER FIM 21-00-01 PAGE 109 ITEM 6 PROCEDURE 4 WAS PERFORMED CHECK TO THE LT & RT RECIRCULATION FAN FILTERS.  AS PER AMM 21-25-02 PAGE 401 THE PREFILTER ON RT RECIRCULATION FAN WAS REPLACED AND FILTER ON LT RECIRCULATION FAN WAS CLEANED.  OPERATIONAL TEST WAS PERFORMED WITH SATISFACTORY RESULTS AS PER AMM 21-25-00.
